Filtrations of G-modules
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 23 (1990) no. 4, p. 625-644
@article{ASENS_1990_4_23_4_625_0,
     author = {Mathieu, Olivier},
     title = {Filtrations of $G$-modules},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 23},
     number = {4},
     year = {1990},
     pages = {625-644},
     doi = {10.24033/asens.1615},
     zbl = {0748.20026},
     mrnumber = {92a:20044},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1990_4_23_4_625_0}
}
Mathieu, Olivier. Filtrations of $G$-modules. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 23 (1990) no. 4, pp. 625-644. doi : 10.24033/asens.1615. https://www.numdam.org/item/ASENS_1990_4_23_4_625_0/

[A1] H. H. Andersen, The Frobenius morphism on the cohomology of homogeneous vector bundles on G/B. Ann. Math., 112, 1980, pp. 113-121. | MR 81i:14009 | Zbl 0421.20016

[A2] H. H. Andersen, Schubert varieties and Demazure's character formula, Invent. Math., 79, 1985, pp. 611-618. | MR 86h:14042 | Zbl 0591.14036

[A3] H. H. Andersen, The strong linkage principle. J. Reine Angew Math., 315, 1980, pp. 53-59. | MR 81b:14006 | Zbl 0439.20026

[B] N. Bourbaki, Groupes et algèbres de Lie (ch. 7 et 8), Diffusion C.C.L.S., Paris, 1975.

[D] M. Demazure, Désingularisation des variétés de Schubert généralisées. Ann. Scient. Ec. Norm. Sup., 7, 1974, pp. 53-88. | Numdam | MR 50 #7174 | Zbl 0312.14009

[D1] S. Donkin, Rational representations of algebraic groups. Springer Verlag, Lect. Notes Math., 1140, 1985. | MR 87b:20054 | Zbl 0586.20017

[D2] S. Donkin, A filtration for rational modules, Math. Z., 117, 1981, pp. 1-8. | MR 84e:20048 | Zbl 0455.20029

[D3] S. Donkin, Good filtrations of rational modules for reductive groups, Proc. Symp. Pure Math. A.M.S., 177, part 1, 1987, pp. 69-80. | MR 89f:20048 | Zbl 0648.20048

[D4] S. Donkin, Invariants of Unipotent Radicals. Math. Z., 198, 1988, pp. 117-125. | MR 89e:20076 | Zbl 0627.14013

[D5] S. Donkin, On conjugating representations and adjoint representations of semi-simple groups, Inv. Math., 91, 1988, pp. 137-145. | MR 918240 | MR 89a:20047 | Zbl 0639.20021

[F] E. Friedlander, A canonical filtration for certain rational modules. Math. Z, 188, 1985, pp. 433-438. | MR 771997 | MR 86h:20062 | Zbl 0535.20022

[H] W. Haboush, A short proof of the Kempf vanishing theorem. Invent. Math., 56, 1980, pp. 109-112. | MR 558862 | MR 81g:14008 | Zbl 0432.14027

[H1] J. Humphreys, Ordinary and modular representations of Chevalley groups II, unpublished, 1977.

[H2] J. Humphreys, Linear algebraic groups, G.T.M.21, Springer-Verlag, Berlin, 1975. | MR 396773 | MR 53 #633 | Zbl 0325.20039

[J1] J. Jantzen, Darstellungen halbeinfacher Gruppen und ihrer Frobenius-Kerne. J. Reine Angew. Math., 290, 1980, pp. 157-199. | MR 581341 | MR 82b:20057 | Zbl 0451.20040

[J2] J. Jantzen, Representations of algebraic groups, Academic Press, Orlando, 1987. | MR 899071 | MR 89c:20001 | Zbl 0654.20039

[J] A. Joseph, On the Demazure character formula. Ann. Scient. Ec. Norm. Sup., 18, 1985, pp. 389-419. | Numdam | MR 826100 | MR 87g:17006a | Zbl 0589.22014

[Ke] G. Kdmpf, Linear systems on homogeneous spaces, Ann. Math., 103, 1980, pp. 557-591. | MR 409474 | MR 53 #13229 | Zbl 0327.14016

[Ko] B. Kostant, Groups over ℤ. Proc. Symp. Pure Math. A.M.S., 9, 1966, pp. 90-98. | MR 207713 | MR 34 #7528 | Zbl 0199.06903

[Ku] S. Kumar, Proof of the Parthasaraty-Ranga-Rao-Varadarajan conjecture. Invent. Math., 93, 1988, pp. 117-130. | MR 943925 | MR 89j:17009 | Zbl 0668.17008

[LS] V. Lakshmibai, C. S. Seshadri, Geometry of G/P-5. J. Alg., 100, 1986, pp. 462-557. | MR 840589 | MR 87k:14059 | Zbl 0618.14026

[L] P. Littelmann, A generalization of the Littlewood-Richardson rule (to appear in J. Algebra). | MR 1051307 | Zbl 0704.20033

[M1] O. Mathieu, Construction d'un groupe de Kac-Moody et applications, Comp. Math., 69, 1989, pp. 37-60. | Numdam | MR 986812 | MR 90f:17012 | Zbl 0678.17012

[M2] O. Mathieu, Filtrations of B-modules. Duke Math. J., 59-2, 1989, pp. 421-442. | MR 1016897 | MR 90k:14056 | Zbl 0721.20028

[M3] O. Mathieu, Frobenius action on the B-cohomology, Proc. of "Infinite dimensional Lie algebras and groups" (Luminy 1988), ed. V. Kac, World Scientific, Adv. Ser. Math. Phys., 7, 1989, pp. 39-51. | MR 1026945 | MR 91g:14049 | Zbl 0764.17018

[M4] O. Mathieu, Filtrations of G-modules. C. R. Acad. Sci., Paris, 309, 1989, pp. 273-276. | MR 1054234 | MR 91b:20054 | Zbl 0705.20039

[MG] M. Mcgovern, On a theorem of Mathieu and Kumar (to appear).

[MR1] V. Mehta, A. Ramanathan, Frobenius splitting and cohomology vanishing for Schubert varieties, Ann. Math., 122, 1985, pp. 27-40. | MR 799251 | MR 86k:14038 | Zbl 0601.14043

[MR2] V. Mehta, A. Ramanathan, Schubert varieties in G/B × G/B. Comp. Math., 67, 1988, pp. 355-358. | Numdam | MR 959217 | MR 89k:14090 | Zbl 0665.14020

[P1] P. Polo, Variétés de Schubert et excellentes filtrations. Proc. of "Orbites unipotentes et représentations" (Paris 1987), Astérisque (to appear). | MR 1021515

[P2] P. Polo, Un critère cohomologique d'existence d'une filtration de Schubert. C. R. Acad. Sci., Paris, 307, 1988, pp. 791-794. | MR 971833 | MR 91b:20055 | Zbl 0669.20034

[P3] P. Polo, Modules associés aux variétés de Schubert. C. R. Acad. Sci., Paris, 308, 1989, pp. 37-60. | MR 983663 | MR 90f:20056 | Zbl 0678.20027

[RR] S. Ramanan, A. Ramanathan, Projective normality of flag varieties and Schubert varieties. Invent. Math., 79, 1985, pp. 217-224. | MR 778124 | MR 86j:14051 | Zbl 0553.14023

[R1] A. Ramanathan, Schubert varieties are arithmetically Cohen-Macaulay. Invent. Math., 80, 1985, pp. 283-294. | MR 788411 | MR 87d:14044 | Zbl 0541.14039

[R2] A. Ramanathan, Equations defining Schubert varieties and Frobenius splitting of diagonals. Publ. I.H.E.S., 65, 1987, pp. 61-90. | Numdam | MR 908216 | MR 88k:14032 | Zbl 0634.14035

[U] B. S. Upadhyada, Filtrations with Weyl module quotients of the principal indecomposable modules for the group SL(2, q). Comm. Alg., 7, 1979, pp. 1469-1488. | MR 541047 | MR 80j:20045 | Zbl 0425.20005

[vdK1] W. Van Der Kallen, Longest weight vectors and excellent filtrations (to appear). | MR 990185 | Zbl 0642.20037

[vdK2] W. Van Der Kallen, Letter to the author (June 1988).

[W] Wang Jian-Pian, Sheaf cohomology on G/B and tensor products of Weyl modules, J. Alg., 77, 1982, pp. 162-185. | MR 665171 | MR 84h:20032 | Zbl 0493.20023